Share:


On some new paranormed sequence spaces of fuzzy numbers defined by Orlicz functions and statistical convergence

    A. Esi Affiliation

Abstract

In this paper we introduce the concept of strongly λ(p) convergence of fuzzy numbers with respect to an Orlicz function and examine some properties of the resulting sequence spaces and λ(p statistical convergence. It is also shown that if a sequence of fuzzy numbers is strong λ(p) convergent with respect to an Orlicz function then it is λ(p) – statistically convergent.


First Published Online: 14 Oct 2010

Keyword : Orlicz function, paranorm, de la Vallee‐Poussin means, fuzzy numbers

How to Cite
Esi, A. (2006). On some new paranormed sequence spaces of fuzzy numbers defined by Orlicz functions and statistical convergence. Mathematical Modelling and Analysis, 11(4), 379-388. https://doi.org/10.3846/13926292.2006.9637325
Published in Issue
Dec 31, 2006
Abstract Views
285
PDF Downloads
144